# SDR REXA97002

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 698
- Engine: Garrtt TPE33110U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778024
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 5,239 hours
- Component: Woodward
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE PROP PITCH AND TORQUE HUNG AT 80 PERCENT.  CREW UNABLE TO RETARD POWER IN FLIGHT.  ADJUSTED AND TIGHTENED SCREW 'X', GROUND RUNS OPS CHECK GOOD.  (M)
